# SDR A1UR135H

- Difficulty date: January 2, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N211SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7201
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENROUTE TORQUE SPLITS BETWEEN ENGINE.  AC MADE SCHEDULED LANDING AT HOSPITAL.  PILOT ATTEMPTED TO START NR 2 ENGINE, ENG WOULD NOT ACCELERATE  BEYOND 42% NG SPEED. UPON INSP OF ENGINE AND COMPONENTS, TECH DISCOVERED NP GOVERNOR SHAFT SEIZED, REPLACED GOVERNOR WITH SERVICEABLE UNIT.  AC CHECK RUN AND FLIGHT COMPLETED AND RETURNED TO SERVICE. GOVERNOR DISASSEMBLED, BRG BETWEEN FLYWEIGHTS AND INTERNAL GOV LEVER FAILED, WHICH BENT THE SHAFT PROHIBITING ANY ROTATION WITHIN THE GOVENOR, SUSPECTED WHEN SHAFT BENT IT ALSO WEDGED GOV LEVER WHICH MODULATES PR BLEED PORT OPEN IN THE MIDRANGE.
